ven 12.06 2020 – dom 14.06 2020

Opening Up - Zurich Art Weekend

Dove

Zürich
Zurich

Quando

venerdì 12 giugno 2020 – domenica 14 giugno 2020

Contatti

Sito web

ON THE ORIGINAL DATES OF ZURICH ART WEEKEND, INSTITUTIONS, GALLERIES AND OFF-SPACES ARE OPENING UP! JOIN THE UNIQUE ON-SITE AND ONLINE-ONLY CURATED EVENTS SET UP OVER THE WEEKEND TO EXPERIENCE THE ART SCENE FROM WITHIN.

FRIDAY JUNE 12 | ON-SITE EVENTS

16:00 VERNISSAGE | FABIAN LANG GALERIE
Opening of the exhibition MEMBERS WITHOUT ORDER | Elena Alonso
Duration: until 20:00
www.fabianlang.ch

16:00 VERNISSAGE & VISIT | SOMMER CONTEMPORARY ART
Opening & Walkthrough of the exhibition ADAM KAPLAN with Irit Sommer
Address: Theaterstrasse 18 (Entrance left Coop City)
Duration: until 20:00
www.sommergallery.com

17:00 VISIT | EDITION VFO
Walkthrough of the exhibition Intaglio and Lithography: Works on Paper with Valérie Hashimoto
Duration: 30 minutes
www.edition-vfo.ch

17:00 VISIT | GALERIE GREGOR STAIGER
Walkthrough of the exhibition HOOKS & CLAWS | Vittorio Brodmann, Elaine Cameron-Weir, Bruno Gironcoli, Max Hooper Schneider, Judith Hopf, Kulisek / Lieske, David Musgrave, Richard Rezac, and RaphaelaVogel with Gregor Staiger.
Duration: 20 minutes
www.galerie.gregorstaiger.com

17:00 VISIT | LULLIN+FERRARI
Walkthrough of the exhibition No Condition is Permanent: Works from the artists of the gallery program with the curators Corrado Ferrari + Etienne Lullin. They will discuss live the ideas, choice of works, hanging, curating behind the show.
Duration: 50 minutes
www.lullinferrari.com

17:30 VISIT | MAI 36 GALERIE
Walkthrough of the 3 exhibitions Jitka Hanzlovà, Small is beautiful: from (A)rtschwager to (Z)Zaugg), Michel Pérez Pollo with Pascal Robert, Sales Director at Mai 36 Galerie.
Duration: 1 hour
www.mai36.com

18:00 OPENING | JE VOUS PROPOSE
Storefront get-together to inaugurate en passant #1: Remember your dreams, Klodin Erb.
Duration: 2 hours
www.jevouspropose.ch

18:30 VISIT | LÉVY GORVY WITH RUMBLER
Walkthrough of the exhibition Modern Masters from Mazandaran. Early Abstraction from Persia in dialogue with Artists from the Gallery with Andreas Rumbler.
Duration: 20 Minutes
www.levygorvy.com

FRIDAY JUNE 12 | ONLINE LIVE EVENTS

17:00 LIVE VISIT | EDITION VFO
Live Tour with Valérie Hashimoto of the exhibition Intaglio and Lithography: Works on Paper
Channel: Instagram @editionvfo
Duration: 30 minutes
www.edition-vfo.ch

17:00 LIVE VISIT | LULLIN+FERRARI
Live Tour of the exhibition No Condition is Permanent: Works from the artists of the gallery program with the curators Corrado Ferrari + Etienne Lullin. They will discuss live the ideas, choice of works, hanging, curating behind the show.
Channel: Facebook Live @lullinferrari
Duration: 50 minutes
www.lullinferrari.com

18:00 DIGITAL APÉRO | SHEDHALLE
Open Proto-Apéro BRLN-CDMX-ZH, served by the upcoming artistic direction of Shedhalle. The digital hall is open 6-9 p.m. – come and say hello whenever you like. We are looking forward to meeting you. Isabelle Vuong, Lucie Tuma, Thea Reifler, Michelangelo Miccolis, Philipp Bergmann.
Channel: ZOOM | JOING THE APÉRO
Duration: 3 hours

SATURDAY JUNE 13 | ON-SITE EVENTS

10:00 VISIT | HÄUSLER CONTEMPORARY
Walkthrough of the exhibition Keith Sonnier | Michael Venezia | Dialog III: Licht with Director Gianfranco Schiavano & Summer Drinks.
Duration: until 17:00
www.haeusler-contemporary.com

11:00 VISIT | HELMHAUS
Florence Jung’s solo exhibition at Helmhaus Zürich brings together various recent scenarios by the Zurich-based artist. Jung64 will meet you in a place where you have never been before.
Duration: until 18:00
www.stadt-zuerich.ch

11:00 MEET THE ARTIST | GALERIE FRANCESCA PIA
The artist Emil Michael Klein will be present at the gallery for his exhibition Mono Cross.
Duration: until 17:00
www.francescapia.com

11:00 VISIT & FINISSAGE | GALERIE GREGOR STAIGER
Walkthrough and Finissage of the exhibition HOOKS & CLAWS | Vittorio Brodmann, Elaine Cameron-Weir, Bruno Gironcoli, Max Hooper Schneider, Judith Hopf, Kulisek / Lieske, David Musgrave, Richard Rezac, and RaphaelaVogel with Gregor Staiger.
Duration: until 18:30
www.galerie.gregorstaiger.com

11:00 VISIT | GALERIE LANGE + PULT
Walkthrough of the exhibition John Aaron Frank (in the lower floor) with gallerist Stefano Pult.
Duration: 20 minutes and Apéro approx. 4 hours
www.langepult.com

11:30 GUIDED VISIT | MIGROS MUSEUM FÜR GEGENWARTSKUNST
Botanical Walk – An Exploration of the Vegetation around the Migros Museum für Gegenwartskunst
Duration: until 20:00
www.migrosmuseum.ch

11:30 VISIT | SOMMER CONTEMPORARY ART
Walkthrough of the exhibition ADAM KAPLAN with Irit Sommer
Address: Theaterstrasse 18 (Entrance left Coop City)
Duration: until 20:00
www.sommergallery.com

12:00 VISIT| ANNEX 14
Walkthrough of the exhibition IT’S ONLY MOONLIGHT with works by Brigham Baker, Michal Budny, Simon Callery, Sylvain Croci-Torti, Lukas Hoffmann, Ana Roldan, Michel Sauer, Irene Schubiger, Hayahisa Tomiyasu
Duration: 20 minutes
www.annex.14.com

12:00 VERNISSAGE | FABIAN & CLAUDE WALTER GALERIE
Opening of the exhibition PERCEPTIONS | People in American Photography.
Duration: 4 hours
www.fabian-claude-walter.com

12:00 VISIT | GALERIE EVA PRESENHUBER | WALDMANNSTRASSE
Walkthrough of the exhibition Sue Williams with Christian Schmidt, Director (CH) at Galerie Presenhuber.
Duration: 20 minutes
www.presenhuber.com

13:00 VISIT | MAI 36 GALERIE
Walkthrough of the 3 exhibitions Jitka Hanzlovà, Small is beautiful: from (A)rtschwager to (Z)Zaugg), Michel Pérez Pollo with Andrea Hinteregger De Mayo, Director Latin America.
Duration: 1 hour
www.mai36.com

14: 00 VISIT & OPEN STUDIO | HAMLET x STUDIO CHANTAL
Hamlet reopens to the public with wine in the exhibition takes two to tango by Philip Ullrich. Barbara Signer and Michael Bodenmann open their studios to the public. Studio Chantal will be exhibiting at Hamlet later in 2020.
Duration: until 17:00
www.hamlet.love

14:00 OPENING | PLYMOUTH ROCK
Opening of the exhibition Misunderstandings (A Theory of Photography).
Duration: until 17:00
www.plymouthrockzurich.com

15:00 VISIT & TALK | EDITION VFO
Walkthrough of the exhibition and conversation with Vittorio Santoro and Rebekka Steiger.
Duration: 45 minutes
www.edition-vfo.ch

15:00 VISIT & DRINKS | GALERIE EVA PRESENHUBER | MAAG AREAL
Guided tour of the exhibition featuring new and significant works by Jean-Marie Appriou, Joe Bradley, Valentin Carron, Verne Dawson, Carroll Dunham, Peter Fischli / David Weiss, John Giorno, Alex Hubbard, Shara Hughes, Wyatt Kahn, Karen Kilimnik, Adam Pendleton, Tobias Pils, Ugo Rondinone, Tschabalala Self, Steven Shearer, Oscar Tuazon, and Michael Williams.
Duration: 1 hour and Apéro at 17:00 on 5th-floor terrace together with Galerie Peter Kilchmann.
www.evapresenhuber.com

16:00 VISIT & DRINKS | GALERIE PETER KILCHMANN
Guided tour of the exhibition HERNAN BAS: Interiors with art historian and curator Raphael Gygax.
Apéro at 17:00 on 5th-floor terrace together with Galerie Eva Presenhuber.
Duration: 1 hour
www.peterkilchmann.com

17:00 TALK & VISIT | GALERIA KOGAN AMARO
Talk and Guided Tour of the exhibition “Flávio de Carvalho – The New Man from the Tropics” with Eduardo Jorge De Oliveira, Professor of Brazilian Literature, Culture and Media at the University of Zurich
Duration: 30 minutes
www.galeriakoganamaro.com

18:00 PERFORMANCE | KUNSTHALLE ZURICH
Summer of Suspense with artists Nina Emge & Nils Amadeus Lange.
Duration: until 20:00
www.kunsthallezurich.com

18:00 LONG OPENING HOURS | KUNSTHALLE ZURICH & LUMA WESTBAU
Extended opening hours for Gilbert & George | THE GREAT EXHIBITION, 1971–2016
Duration: until 20:00
www.kunsthallezurich.com
www.westbau.com

18:00 LONG OPENING HOURS | MIGROS MUSEUM
Potential Worlds 1: Planetary Memories
Duration: until 20:00
www.migrosmuseum.ch

SATURDAY JUNE 13 | ONLINE LIVE EVENTS

11:00 LIVE TALK & PERFORMANCE | JE VOUS PROPOSE
Live conversation with Susanna Koeberle (journalist) and Sabina Kohler (jevouspropose) together with a performance by artist Klodin Erb.
Channel: Instagram Live @je_vous_propose
Duration: 30 minutes
www.jevouspropose.ch

11:30 LIVE VISIT | GALERIE GREGOR STAIGER
Live tour of the exhibition HOOKS & CLAWS – Vittorio Brodmann, Elaine Cameron-Weir, Bruno Gironcoli, Max Hooper Schneider, Judith Hopf, Kulisek / Lieske, David Musgrave, Richard Rezac, and RaphaelaVogel curated by Alexis Vaillant
Channel: Instagram Live @galeriegregorstaiger
Duration: 20 minutes
www.galerie.gregorstaiger.com

11:00 LIVE ARTIST TALK | MAI 36 GALERIE
Live conversation with the artist Michel Pérez Pollo.
Channel: Zoom | ATTEND THE LIVE EVENT
Duration: 30 minutes
www.mai36.com

11:00 LIVE VISIT | GALERIE LANGE + PULT
Live tour with the gallerist Stefano Pult through the exhibition of John Aaron Frank in the lower floor.
Channel: Instagram Live @galerielangepult
Duration: 20 minutes
www.langepult.com

15:00 LIVE VISIT & TALK | EDITION VFO
Live tour of the exhibition and conversation with Vittorio Santoro and Rebekka Steiger.
Channel: Instagram Live @editionvfo
Duration: 45 minutes
www.edition-vfo.ch

17:30 ARTIST TALK & LIVE VISIT | GALERIA KOGAN AMARO
Live Talk with the artist Samuel de Saboia and curators Ricardo Resende and Ana Carolina Ralston, visiting Kogan Amaro gallery in São Paulo, Brazil
Duration: 30 minutes
Channel: Instagram Live @galeriakoganamaro
www.galeriakoganamaro.com

18:00 ONLINE EVENT | ONCURATING
With a talk by Sergio Edelsztein and discussions and inputs by Maya Bamberger, Anastasia Chaguidouline, Goezde Filinta, Beatrice Fontana, Ronny Koren, Eveline Mathis, Courtney Meier, Camille Regli, Domenico Ermanno Roberti, and Dorothee Richter & Ronald Kolb.
Duration: 2 hours
Channel: Zoom
www.oncurating-space.org

SUNDAY JUNE 14 | ON-SITE EVENTS

11:00 VISIT | FABIAN & CLAUDE WALTER GALERIE
Walkthroughs of the exhibition PERCEPTIONS | People in American Photography.
Duration: 3 hours
www.fabian-claude-walter.com

11:30 VISIT | MIGROS MUSEUM FÜR GEGENWARTSKUNST
Botanical Walk – An Exploration of the Vegetation around the Migros Museum für Gegenwartskunst
Duration: 1.5 hours
www.migrosmuseum.ch

14:00 ARTIST TALK | MUSEUM STRAUHOF
Meet the artist: personal encounter with Hannes Binder.
Duration: 2 hours
www.strauhof.ch

16:00 VISIT | MUSEUM RIETBERG
Guided visit of the exhibition JAVANESE SHADOW THEATRE with deputy director Dr. Johannes Beltz
Duration: 1 hour. Limited Capacity. Free of charge. Booking required.
www.rietberg.ch (SOLD OUT)

16:00 VISIT & DRINKS | KARMA INTERNATIONAL
Walkthrough of the exhibition Simone Fattal with the gallerist.
Duration: 2 hrs
www.karmainternational.ch

17:00 FINISSAGE | AL_VISTA
Finissage of the exhibition Customer Satisfaction Is Our Main
Motivation.
Duration: 1 hour
www.al-vista.ch

18:00 OPENING | AL_VISTA
Opening of the permanent work Solar Show by Rebecca Solari at al_vista. The curators of al_vista and the artist will be present.
Duration: 2 hours
www.al-vista.ch

SUNDAY JUNE 14 | ONLINE LIVE EVENTS

11:00 TALK | MUSEUM KONSTRUKTIV
Conversation between the artist Brigitte Kowanz and curator Sabine Schaschl about her exhibition at the museum.
Channel: Instagram TV @hauskonstruktiv
Duration: 8 minutes
www.hauskonstruktiv.ch

11:00 SCREENING | SOMMER CONTEMPORARY ART
Online screening of the video work “Bouncing”, 2019 (3.45 min in loop) by Adam Kaplan.
Channel: Facebook Live @sommercontemporaryart
Duration: until 18:00
www.sommergallery.com

Scritto da Zero Zurich